Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 219, NWS Midland/Odessa, TX

September 16, 2016Mitchell County, Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 4:43 PM CDT for Mitchell County, Scurry County, Texas. It was in force for 62 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2016, 4:43 PM CDT (21:43 UTC)
Expired
Sep 16, 2016, 5:45 PM CDT
In force
62 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 140 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 4:55 PM CDTTSTM WND GST 611 Sw Snyder, TX
Sep 16, 4:55 PM CDTHAIL 11 W Snyder, TX
Sep 16, 5:00 PM CDTTSTM WND DMGSnyder, TXWIDESPREAD THUNDERSTORM WIND DAMAGE REPORTED IN SNYDER WITH POWER LINES AND TREE LIMBS DOWN.
Sep 16, 5:00 PM CDTTSTM WND DMGSnyder, TXROOF BLOWN OFF BUSINESS, STORE FILLED WITH INSULATION AND RAIN WATER.
Sep 16, 5:00 PM CDTHAIL 1.75Snyder, TXHALF DOLLAR TO PING PONG BALL SIZE HAIL IN SNYDER.
Sep 16, 5:00 PM CDTNON-TSTM WND DMGSnyder, TXWIDESPREAD THUNDERSTORM WIND DAMAGE REPORTED IN SNYDER WITH POWER LINES AND TREE LIMBS DOWN.
Sep 16, 5:01 PM CDTTSTM WND GST 813 Ssw Snyder, TX
Sep 16, 5:05 PM CDTTSTM WND GST 693 E Snyder, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 4:34 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
995 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS54 KMAF 162143
SVRMAF
TXC335-415-162245-
/O.NEW.KMAF.SV.W.0219.160916T2143Z-160916T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SCURRY COUNTY IN WESTERN TEXAS...
  NORTHEASTERN MITCHELL COUNTY IN WESTERN TEXAS...

* UNTIL 545 PM CDT

* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNYDER...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SNYDER...COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...
  HERMLEIGH...COLORADO CITY AIRPORT...INADALE...DUNN...US-
  84 NEAR THE NOLAN-FISHER COUNTY LINE...WINSTON FIELD...IRA...I-
  20 NEAR THE NOLAN-
  MITCHELL COUNTY LINE...UNION...RANDALLS CORNER AND BUFORD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 217 AND 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3271 10117 3285 10102 3266 10066 3220 10066
TIME...MOT...LOC 2143Z 310DEG 37KT 3270 10099 

HAIL...2.50IN
WIND...70MPH
 
$$

80
2 follow-up statements
068 
WWUS54 KMAF 162203
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 PM CDT FRI SEP 16 2016

TXC335-415-162245-
/O.CON.KMAF.SV.W.0219.000000T0000Z-160916T2245Z/
SCURRY TX-MITCHELL TX-
503 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN SCURRY AND NORTHEASTERN MITCHELL COUNTIES...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SNYDER...MOVING SOUTHEAST AT 35 MPH. RECEIVED A REPORT OF HALF
DOLLAR TO GOLF BALL SIZED HAIL AND A 61 MPH WIND GUST IN SNYDER.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SNYDER...COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...
HERMLEIGH...COLORADO CITY AIRPORT...INADALE...DUNN...
US-84 NEAR THE NOLAN-FISHER COUNTY LINE...WINSTON FIELD...IRA...
I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE...UNION...
RANDALLS CORNER AND BUFORD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 217 AND 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3271 10117 3285 10102 3266 10066 3220 10066
TIME...MOT...LOC 2201Z 302DEG 30KT 3269 10087 

HAIL...1.75IN
WIND...70MPH
 
$$

80
722 
WWUS54 KMAF 162219
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
519 PM CDT FRI SEP 16 2016

TXC335-415-162245-
/O.CON.KMAF.SV.W.0219.000000T0000Z-160916T2245Z/
SCURRY TX-MITCHELL TX-
519 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN SCURRY AND NORTHEASTERN MITCHELL COUNTIES...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HERMLEIGH...OR 8 MILES EAST OF SNYDER...MOVING SOUTHEAST AT 35 MPH.
AT 501 PM CDT, A GUST OF 81 MPH OCCURRED 3 MILES SOUTH SOUTHWEST OF
SNYDER.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SNYDER...COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...
HERMLEIGH...INADALE...COLORADO CITY AIRPORT...DUNN...
US-84 NEAR THE NOLAN-FISHER COUNTY LINE...IRA...
I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE AND BUFORD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 217 AND 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3257 10102 3277 10087 3266 10066 3220 10066
TIME...MOT...LOC 2218Z 301DEG 28KT 3268 10077 

HAIL...1.75IN
WIND...80MPH
 
$$

80

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 1:50 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Sep 16, 1:50 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
150 PM CDT FRI SEP 16 2016

.DISCUSSION...
SW flow aloft has been convectively active with a 70kt 3h jet
stretching across the wrn CWFA again today. Meanwhile there is
a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts
in place. Pre-convective lapse rates are steeper today than
yesterday and along with said moisture this will yield SB CAPES
of 2000-3000 J/KG across much of the area. This with 0-6km bulk
shear of 40kts does support more severe wx today. Our favored
scenario is that the boundary to the n is enhanced/pushed farther
south by convective outflow and will move into the nrn CWFA in
phase with daytime heating and in proximity to the upper jet.
Convergence could increase along the boundary late this
afternoon/early evening when 85h winds increase resulting in the
proliferation of storms INVOF I-20 from Monahans to C. City and
northward. Large hail and strong winds are the main concerns, but
with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km
SRH 276 m2/s2). More of the same is possible Saturday as the main
3h jet kicks out with much of the PB within the left rear quadrant
of said jet. Locally heavy rain will be possible today and
Saturday. Parts of SE NM and the northern tier of the CWFA will be
most susceptible to flooding or flash flooding with precipitable
water from 1-1.5 standard deviations above normal and recent
rainfall. A few -SHRA/-TSRA will be possible across the Trans
Pecos Mtns Sunday, but the main theme will be the resurgence of
the mid level ridge Sunday/Monday and the return of above normal
temps and dry conditions. Mid level flow will be favored to be
from the SE Tue/Wed so temps will cool a few degrees at least
across the PB, not so much farther w.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     68  89  70  93 /  60  30  30  10
Carlsbad                       64  88  65  92 /  20  30  30  10
Dryden                         72  94  72  94 /  20  20  10  10
Fort Stockton                  69  92  70  94 /  30  30  30  10
Guadalupe Pass                 63  82  64  85 /  20  20  30  10
Hobbs                          63  83  64  88 /  40  40  40  10
Marfa                          61  85  62  85 /  30  30  30  20
Midland Intl Airport           68  90  69  93 /  40  30  30  10
Odessa                         68  89  70  92 /  40  40  30  10
Wink                           68  92  69  94 /  30  40  30  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
138 PM CDT FRI SEP 16 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO
INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS
MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.

LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING
CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR
DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND
THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Sep 16, 10:59 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1059 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             18 E VAN HORN           31.04N 104.53W
09/15/2016  E1.00 INCH       CULBERSON          TX   PUBLIC

            QUARTER SIZE HAIL REPORTED BY EXXON GAS STATION ON I-10
            AT EXIT 159. HAIL FELL FOR APPROXIMATELY 30 MINUTES FROM
            7-730 PM CDT.

&&

ANDREW.ARNOLD
Local storm report, Sep 16, 2:42 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
242 PM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 S ARTESIA             32.82N 104.43W
09/15/2016  E2.75 INCH       EDDY               NM   PUBLIC

            BASEBALL SIZED HAIL CAUSED HOLES IN WALLS OF HOME ON
            KINCAID RANCH ROAD

&&

JULIE.PHILLIPSON
Special weather statement, Sep 16, 3:16 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT FRI SEP 16 2016

TXZ075-162100-
PECOS TX-
316 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
400 PM CDT...

AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF HOVEY...OR 26 MILES WEST OF FORT STOCKTON...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BELDING AND FIRESTONE TEST TRACK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 238 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3063 10337 3077 10356 3102 10307 3076 10285
TIME...MOT...LOC 2015Z 260DEG 14KT 3076 10331

67
Special weather statement, Sep 16, 4:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
429 PM CDT FRI SEP 16 2016

TXZ075-162215-
PECOS TX-
429 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS COUNTY UNTIL
515 PM CDT...

AT 428 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF COYANOSA...OR 20 MILES NORTHWEST OF FORT
STOCKTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FIRESTONE TEST TRACK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 229 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3097 10339 3105 10331 3120 10306 3088 10302
      3091 10340
TIME...MOT...LOC 2128Z 256DEG 20KT 3103 10320

67
Special weather statement, Sep 16, 4:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
431 PM CDT FRI SEP 16 2016

TXZ047-052-162215-
HOWARD TX-BORDEN TX-
431 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BORDEN AND
NORTHWESTERN HOWARD COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VEALMOOR...OR 7 MILES EAST OF ACKERLY...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GAIL AND VEALMOOR.

LAT...LON 3242 10152 3249 10169 3256 10169 3284 10158
      3272 10129
TIME...MOT...LOC 2131Z 205DEG 15KT 3253 10158

80

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:44 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis61 min
Sep 15, 7:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves24 min
Sep 15, 8:32 PM CDTSpecial Weather StatementMAFCulberson58 min
Sep 15, 8:36 PM CDTSpecial Weather StatementMAF54 min
Sep 15, 9:13 PM CDTSpecial Weather StatementMAFCulberson62 min
Sep 15, 11:37 PM CDTSpecial Weather StatementMAFDawson38 min
Sep 16, 12:07 AM CDTSpecial Weather StatementMAFDawson, Gaines23 min
Sep 16, 12:40 AM CDTAreal Flood AdvisoryMAFGaines3 hr
Sep 16, 1:14 AM CDTAreal Flood AdvisoryMAFBorden, Dawson4 hr
Sep 16, 1:29 AM CDTAreal Flood AdvisoryMAFScurry4 hr
Sep 16, 1:56 AM CDTSpecial Weather StatementMAFAndrews34 min
Sep 16, 3:16 PM CDTSpecial Weather StatementMAFPecos44 min
Sep 16, 3:22 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson53 min
Sep 16, 3:29 PM CDTSevere Thunderstorm WarningMAFPecos31 min
Sep 16, 3:55 PM CDTSevere Thunderstorm WarningMAFPecos65 min
Sep 16, 4:08 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry67 min
Sep 16, 4:18 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos3 hr
Sep 16, 4:29 PM CDTSpecial Weather StatementMAFWard46 min
Sep 16, 4:31 PM CDTSpecial Weather StatementMAFBorden44 min
Sep 16, 4:53 PM CDTSpecial Weather StatementMAFPecos37 min
Sep 16, 5:14 PM CDTSpecial Weather StatementMAFWard46 min
Sep 16, 5:24 PM CDTAreal Flood AdvisoryMAFScurry3 hr
Sep 16, 5:27 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Sep 16, 5:38 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward52 min
Sep 16, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos62 min
Sep 16, 5:58 PM CDTAreal Flood AdvisoryMAFMitchell3 hr
Sep 16, 6:06 PM CDTSpecial Weather StatementMAFWard39 min
Sep 16, 6:19 PM CDTSpecial Weather StatementMAFMitchell41 min
Sep 16, 6:22 PM CDTSpecial Weather StatementMAFReeves38 min
Sep 16, 6:24 PM CDTSpecial Weather StatementMAF51 min
Sep 16, 6:26 PM CDTSpecial Weather StatementMAFEctor49 min
Sep 16, 6:26 PM CDTSevere Thunderstorm WarningMAFMitchell49 min
Sep 16, 6:29 PM CDTSpecial Weather StatementMAFGlasscock46 min
Sep 16, 6:37 PM CDTSevere Thunderstorm WarningMAFBrewster53 min
Sep 16, 6:46 PM CDTSevere Thunderstorm WarningMAFEctor29 min
Sep 16, 6:51 PM CDTSpecial Weather StatementMAFBrewster39 min
Sep 16, 6:56 PM CDTAreal Flood AdvisoryMAFEctor3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.